# SDR IPXA2020062435891

- Difficulty date: June 22, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 26,803 hours, 18,011 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Switch
- Condition: Out Of Position
- Location: Vmo
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.   NOTICED ON CLIMBOUT THRU ABOUT 10000 FT THAT VOM INDICATOR STUCK AT 265 KTS. EVENTUALLY STUCK AT 242 KNOTS (MACH 72) AT 35000 FT.  VMO STUCK SAME ON BOTH CAPTAIN`S AND F/O`S DISPLAY.  AIRSPEED MATCHED AND SEEMED ACCURATE ACROSS CAPT AND F/O AND STBY.  FOUND ALT VMO SWITCH IN THE ALTN POS. RESET SWITCH TO NORMAL SWITCH IAW 34-12-00. FO FURTHER FAULTS NOTED. OPS CHECKED GOOD.
